This article is part of a MensFitness.com series on the side effects of pre-workout supplements. We tapped Lonnie Lowery, Ph.D., R.D., associate professor of exercise physiology and nutrition at the University of Mount Union in Ohio and co-host of the Iron Radio podcast to help determine what exactly is causing the most uncomfortable offenses. To read more about the series, check out the first post here. Then, see below for other common pre-workout supplement side effects—and how to avoid them.
Why does my pre-workout make me nauseous?
This is either because it isn’t diluted enough, like with the diarrhea, or there’s a single ingredient in the formula that you can’t tolerate. Unfortunately, that gastro-irritant could be anything—it’s highly individual. Try diluting it more H20 than the label says, and if that doesn’t help, then you know it’s an herb or chemical in the formula.
More Weird Supp Side Effects:
Why does my pre-workout give me the runs? >>>
Why does my pre-workout make my hands and feet tingle? >>>
Why does my pre-workout keep me from sleeping hours later? >>>
Why does my pre-workout give me a headache? >>>
For access to exclusive gear videos, celebrity interviews, and more, subscribe on YouTube!